# SDR GTIA012263

- Difficulty date: November 19, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO COMPARTMENT HAS A CRACK BETWEEN STATION 465-484 BETWEEN LONGERON 30 AND 29L.  FORMED INTERCOSTAL IAW DOUGLAS PRING SR09530005.  FORMED AND INSTALLED REPAIR PARTS.  (M)
